Quasirationale Singularitäten

Axel Vogt

Manuscripta mathematica (1986/87)

  • Volume: 57, page 239-248
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Vogt, Axel. "Quasirationale Singularitäten." Manuscripta mathematica 57 (1986/87): 239-248. <http://eudml.org/doc/155196>.

author = {Vogt, Axel},
journal = {Manuscripta mathematica},
pages = {239-248},
title = {Quasirationale Singularitäten},
url = {http://eudml.org/doc/155196},
volume = {57},
year = {1986/87},

AU - Vogt, Axel
TI - Quasirationale Singularitäten
JO - Manuscripta mathematica
PY - 1986/87
VL - 57
SP - 239
EP - 248
UR - http://eudml.org/doc/155196
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.